Vol 4, No 3 (2012)

Journal of Mathematics Research, Vol. 4, No. 3, June 2012

Table of Contents


A Class of Dilation Integral Equations PDF
J. C. S. de Miranda, A. P. Franco Filho p1
Prime Sieve and Factorization Using Multiplication Table PDF
Jongsoo Park, Cheong Youn p7
Analysis of Algebraic Immunity for Balanced Boolean Function On 4-Variable PDF
Hongli Liu p13
Integrability and the Properties of Solutions to Euler and Navier-Stokes Equations PDF
Ludmila Petrova p19
Bounds in Poisson Approximation for Random Sums of Bernoulli Random Variables PDF
Sasithorn Kongudomthrap, Nattakarn Chaidee p29
Certain Flowers of Continued Fractions --In the Garden of Generalized Lambert Series PDF
Pankaj Srivastava, Mohan Rudravarapu p36
($\bar{\alpha}$, $\bar{\beta}$)-fuzzy Congruence Relation on Lattice Implication Algebras PDF
Bin Jia Xu p44
Riesz Transform on the Dual of the Laguerre Hypergroup PDF
Mohamed Nejib Lazhari, Taieb Ahmed p50
Some Inequalities and Asymptotics for a Weighted Alternate Binomial Sum PDF
J. C. S. de Miranda p61
A Class of Alternative Estimators in Probability Proportional to Size Sampling with Replacement for Multiple Characteristics PDF
Ekaette I. Enang, Godwin N. Amahia p66
Physical Meaning and a Duality of Concepts of Wave Function, Action Functional, Entropy, the Pointing Vector, the Einstein Tensor PDF
Ludmila Petrova p78
Application of Methods of Computer Algebra for Doing Physical Sums PDF
Ivan A. Mulenko, Alla N. Zhorova, Yurij A. Vyzhol, Alexander L. Khomkin, Andrej I. Onishchenko p89
The Upper Bound of Transitive Index of Reducible Tournaments PDF
Xiaogen Chen, Kejian Wu p116
Boundedness and Asymptotic Behaviour of Solutions of a Second Order Nonlinear Differential Equation PDF
Maher Nazmi Qarawani p121
New Two-step Iterative Methods for Solving Nonlinear Equations PDF
Mohamed S. M. Bahgat p128
Model for Dredging a Horizontal Trapezoidal Open Channel with Hydraulic Jump PDF
Asuquo Essien Eyo p132
Factor Analysis of Differences in Biomass Accumulations between Male and Female \emph{Populus Cathayana} Deedlings under Drought Stress PDF
Yao Chen p142

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

Journal of Mathematics Research   ISSN 1916-9795 (Print)   ISSN 1916-9809 (Online)

Copyright © Canadian Center of Science and Education

To make sure that you can receive messages from us, please add the 'ccsenet.org' domain to your e-mail 'safe list'. If you do not receive e-mail in your 'inbox', check your 'bulk mail' or 'junk mail' folders.